Periodic points of endomorphisms on solenoids and related groups

MILES, Richard (2008). Periodic points of endomorphisms on solenoids and related groups. Bulletin of the London Mathematical Society, 40 (4), 696-704.

Full text not available from this repository.
Link to published version::


This paper investigates the problem of finding the possible sequences of periodic point counts for endomorphisms of solenoids. For an ergodic epimorphism of a solenoid, a closed formula is given that expresses the number of points of any given period in terms of sets of places of finitely many algebraic number fields and distinguished elements of those fields. The result extends to more general epimorphisms of compact abelian groups.

Item Type: Article
Departments - Does NOT include content added after October 2018: Faculty of Social Sciences and Humanities > Department of Teacher Education
Identification Number:
Page Range: 696-704
Depositing User: Richard Miles
Date Deposited: 26 Jan 2018 13:54
Last Modified: 18 Mar 2021 16:30

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics